# SDR R61A201707090508

- Difficulty date: June 22, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066350001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT FRAME 77 STRINGER 29R. REMOVED AND REPLACED FLOOR SUPPORT AT FRAME 77 STRINGER 29R REF SRM 51-41-01, 51-41-02 PN 170-66350-001. SEE WO H5692 SEQ 1617 SN 442 FOR REPAIR DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
